Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

plo

Veteran Member
  • Total Reviews

    0
  • Content Count

    102
  • Joined

  • Last visited

Community Reputation

0 Neutral

About plo

  • Rank
    Member
  • Birthday 11/05/1985

Profile Information

  • Gender
    Female
  • Location
    Southern California

Recent Profile Visitors

1504 profile views
  1. I had nosebleeds a few times my 1st month on Accutane 40mg. Put lotion on the inside/nostrils area, the derm said it needs to be moisturzed. If it dryes it cracks and bleeds. I used Aveeno lotion but he said Vaseline is fine too.
  2. Thanks everyone for the response. Glad to know I'm not the only one. I do drink lots of water. My eyes bug a lot you know. It sucks because it's been a while since my eyes looked normal. I'll use the eye drops for now and lets see what my derm tells me next week. Yeah at Lenscrafter they said don't use to Visine that those don't work. Well at least I'm 2 months away from finishing accutane. Can't wait.
  3. I'm going to be starting month 4 next week. I've been on 60 mg for the last 2 months and 40 mg on the 1st month. My eyes have been dry and red since after I started the medication. I knew one of the side effects from the med is dry eyes w/ contacts so I started wearing my glasses for the past week now and they are still red and dry. I've been using Clear Eyes drops for over a month and it stop working afte a while. My optometrist recommended Systane eye drop and he told me to use them for 2 we
  4. The username is the Id# that was assign to you. When they gave you the Ipledge book they should've showed you the 2 cards near the back of the book w/ your Id# and the number is your username. Or call Ipledge people as well.
  5. Yes - you should call your MD right away - it could be a sign of internal damages to your organs and they might not get back to normal even after treatment. We are risking too much for clear skin.
  6. I've been on Sotret 40 mg since 12/10/2008 - and last week I've been noticing my skin is not that oily anymore. I'm not even using the clean and clear oil absorbing sheets as much, I don't have to. I'm so happy - it's been really embarassing struggling w/ acne and especially extremely oily skin. I hope it stays this way and doesn't come back even after I'm done w/ treatment. I hope this is a sign that my breakout will go away
  7. Hey I agreee w/ Siava - you need to wait atleast 6 months before getting anything waxing and facial stuff done. But I've had facials and peels done months ago - and the facials I had included extraction of the blackheads and whiteheads, it's a bit painful but it's worth it, and it does leave your face a bit red, depends how sensitive you are. I know how you feel - I'm only 1 month into Sotret and I'm noticing a lot of blackheads everywhere and it's annoying because I dont' want them to get big
  8. Hello, well I first want to say good luck w/ your course of Accutane. Well I've been on Sotret 40 mg since 12/10/2008 - and the first week into it I got nosebleeds 3-4 days straight - I was having a running nose a lot during that time and I think from blowing my nose and my nose getting dry had a big part of it, but now I'm ok, I just put lotion on my nose to keep it moisturized. My breakouts are not that bad - a few here and there, I'm getting a bunch a blackheads on my forehead, nose, n
  9. oh good - I was just worried about missing 3 days. I'm just taking 1 pill a day. Thanks :)
  10. Ok so I have my 1 month f/u on 01/12/2009 and I finish my 30 day supply on 01/08/2009 - I called my Derm's office today and they said my MD is booked and they can't move me up and she said I have a 7 day period to get my RX - I know we have a 7 day window period - but she said it was ok stop taking it for 3 days and then resume when I get my medication. Is that correct? I thought we're not suppose to stop taking it at all. I'm confused - this is my 2nd round of Accutane and the first time I was
  11. Hey there - I'm also on my 2nd round of Accutane. I'm on week 2 - so day 16 for me today. I know it sucks when you get those painful ones - I got a painful one next to my nose and one painful one on my chin and it would hurt when I would smile, lol. They are going away now. You just have to wait them out I guess. I'm also noticing more bumps coming out on my skin - I feel them just about all over when washing my face. I've hadn't had lots of bumps like that in years - I wonder if it's the m
  12. I've been using the Cetaphil moisturize for about 3 months now and I like it. I also never heard of the other cleanser.
  13. Wow - looks really good. My breakouts are like yours - I'm on week 2 and I hope to see results like yours as well. Can't wait to see my results.
  14. Well it's been 2 weeks so far w/ Sotret 40 mg - I know it's too early - I've been noticing more smaller bumps coming out on my skin, I can feel them when washing my face w/ Cetaphil and also more blackheads. Is there anything we can use for the blackheads while on Sotret? I've been squeezing them, even though I know it's bad - but it annoys me seeing all those blackheads. Well the blackshead go away eventually w/ the Sotret? I've also had the occasional dry lips and already had 2-4 noseble
  15. Hey I'm on 40 mg Sotret and I weight around 135 pounds and I don't think it should be a high dose. I heard the dose depends on your weight. I've been on it for 2 weeks - so far I just have chapped lips, and had 2-4 nosebleeds, but I've controlled them.
×